# SDR USAA2010121092970

- Difficulty date: November 9, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 67,465 hours, 30,185 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112092208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - LEVEL 2 INTERGRANULAR CORROSION ON SEAT TRACK AT FR20, -Y765.  REPLACED SEAT TRACK AT FR20, -Y765 IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53112726.
